Chloroquine-induced neuromyopathy: Report of a case

Aurora Parodi, G. Regesta, A. Rebora

Research output: Contribution to journalArticlepeer-review

Abstract

A patient is described in whom a neuromyopathy developed during a long chloroquine treatment for systemic lupus erythematosus (SLE). The presence of a granular deposition within the muscle fibers was observed and led to discontinuation of the drug and to a gradual recovery of muscle strength. The difficult differential diagnosis with polymyositis, steroid-induced myopathy and SLE myositis is discussed.

Original languageEnglish
Pages (from-to)203-205
Number of pages3
JournalDermatology
Volume171
Issue number3
DOIs
Publication statusPublished - 1985

Keywords

  • Chloroquine
  • Electromyography
  • Myopathy
  • SLE

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Chloroquine-induced neuromyopathy: Report of a case'. Together they form a unique fingerprint.

Cite this